[1]王海康,刘网定,周秀轻,等.删失非线性模型的中位数回归[J].南京师范大学学报(自然科学版),2007,30(02):27-32.
 Wang Haikang,Liu Wangding,Zhou Xiuqing.Median Regression for Censoring Nonlinear Model[J].Journal of Nanjing Normal University(Natural Science Edition),2007,30(02):27-32.
点击复制

删失非线性模型的中位数回归()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第30卷
期数:
2007年02期
页码:
27-32
栏目:
数学
出版日期:
2007-06-30

文章信息/Info

Title:
Median Regression for Censoring Nonlinear Model
作者:
王海康;刘网定;周秀轻;
南京师范大学数学与计算机科学学院, 江苏南京210097
Author(s):
Wang HaikangLiu WangdingZhou Xiuqing
School of Mathematics and Computer Science,Nanjing Normal University,Nanjing 210097,China
关键词:
非线性模型 中位数回归 删失
Keywords:
non linear model m edian regression censor ing
分类号:
O212
摘要:
研究了带有不完全数据的非线性模型的中位数回归问题.将完全数据线性回归模型的L1方法推广到随机右删失非线性中位数回归模型中,提出了一种估计非线性中位数回归模型参数的半参数方法,并得到了估计量的强相合性和渐近正态性.
Abstract:
M ed ian reg ression for nonlinearm ode lw ith incom plete obse rvations is stud ied. A sem iparam e t ric procedure is proposed to estima te the param eter in non linear m ed ian regression m odel w ith random ly right censo red data. The strong cons istency and asympto tic no rm ality of the estim ator are a lso obta ined

参考文献/References:

[ 1]  Buckley J, Jam es. Linear regression w ith censo red data[ J]. B iom etrika, 1979, 66: 429-436.
[ 2]  Cha tter jee S, M cLe ish D L. Fitting linea r regression m odels to censored data by least squa res and m ax imum likelihood m ethods[ J]. Comm Statist-TheorM eth, 1986, 15: 3 227-3 243.
[ 3]  KoulH, Susa rlaV, Van Ryzin J. Reg ression analysis w ith random ly right-censored da ta[ J]. Ann Stat, 1981, 9: 1 276-1 288.
[ 4]  Leurgans S. L inearm ode ls, random censor ing and synthetic da ta[ J]. B iome tr ika, 1987, 74: 301-309.
[ 5]  M iller R G. Least squares regression w ith censored da ta[ J]. B iome tr ika, 1976, 63: 449-464.
[ 6]  Pow ell J L. Least abso lute dev ia tions estim ation fo r the censored regression model[ J]. J E conom etrics, 1984, 25: 303-325.
[ 7]  Pow ell J L. Censored reg ression quantiles[ J]. J E conom etr ics, 1986, 32: 143-155.
[ 8]  Rao C R, Zhao L C. Asym ptotic no rm ality o f LAD estim ato r in censored regression m ode ls[ J]. M ath M ethods of Statist,1993, 2( 3): 228-239.
[ 9]  Y ing Z, Jung S H, W e i L J. Surv ival ana lysis w ith m edian reg ression m ode ls[ J]. Journa l o f theAmm er ican Sta tistica lAssociation, 1995, 90( 429) : 178-184.
[ 10]  Zhou X iuqing, W ang Jinde. LAD estim ation for nonlinea r reg ression m ode ls w ith random ly censored data [ J] . Sc ience in China Ser. A, 2005, 35( 4): 387-403.
[ 11]  Cso rg S, H orva th L. The ra te o f strong un ifo rm consistency fo r the product-lim it estim a to r[ J] . ZW, 1983, 62: 411-426.
[ 12]  G ill R D. Large sam ple behav io r o f the product-lim it estim ato r on thew ho le line[ J]. The Anna ls o f S tatisitcs, 1983, 11:49-58.
[ 13]  Tze Leung la,i Zheng Zukang. Surv iva l Analysis[M ]. H angzhou: Zhejiang Pub lish ing H ouse of Science and Techno logy,1993: 152-160.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 10626028)资助项目.
作者简介: 王海康( 1981-) , 硕士研究生, 主要从事生存分析的学习与研究. E-m ail:w hk_ lb@ ch inaren. com
通讯联系人: 周秀轻( 1975-) , 女, 博士, 讲师, 主要从事生存分析和回归分析的教学与研究. E-m ail:zhoux iuq ing@ n jnu. edu. cn
更新日期/Last Update: 2013-05-05